# SDR QXEA2012072900742

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME X32.4 CENTERLINE FLOORBOARD ATTACH AND STRUCTURE LIFTING PAINT/PROBABLE CORROSION.  REMOVED FLOORBOARD ATTACH IAW SRM 51-42-05-02-01.  CORROSION LIMITED TO FLOORBOARD .  MATCH DRILLED IAW SRM 51-40-07-02-01.  INSTALLED FLOORBOARD ATTACH IAW SRM 51-42-05-02-01.
